Comptes Rendus
Partial Differential Equations
The Webster scalar curvature problem on higher dimensional CR compact manifolds
Comptes Rendus. Mathématique, Volume 345 (2007) no. 1, pp. 11-13.

Using a topological arguments due to Aubin–Bahri (1997), we give some existence results for the Webster scalar curvature problem on the 2n+1 dimensional CR compact manifolds locally conformally CR equivalent to the unit sphere S2n+1 of Cn+1.

Par des arguments topologiques introduits par Aubin–Bahri (1997), nous donnons quelques résultats d'existence pour le problème de la courbure scalaire de Webster sur les variétés CR de dimension 2n+1 localement conformément CR equivalent à la sphère unité S2n+1 de Cn+1.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.05.006
Hichem Chtioui 1

1 Département de mathématiques, faculté des sciences de Sfax, route Soukra, 3018 Sfax, Tunisia
@article{CRMATH_2007__345_1_11_0,
     author = {Hichem Chtioui},
     title = {The {Webster} scalar curvature problem on higher dimensional {CR} compact manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {11--13},
     publisher = {Elsevier},
     volume = {345},
     number = {1},
     year = {2007},
     doi = {10.1016/j.crma.2007.05.006},
     language = {en},
}
TY  - JOUR
AU  - Hichem Chtioui
TI  - The Webster scalar curvature problem on higher dimensional CR compact manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 11
EP  - 13
VL  - 345
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2007.05.006
LA  - en
ID  - CRMATH_2007__345_1_11_0
ER  - 
%0 Journal Article
%A Hichem Chtioui
%T The Webster scalar curvature problem on higher dimensional CR compact manifolds
%J Comptes Rendus. Mathématique
%D 2007
%P 11-13
%V 345
%N 1
%I Elsevier
%R 10.1016/j.crma.2007.05.006
%G en
%F CRMATH_2007__345_1_11_0
Hichem Chtioui. The Webster scalar curvature problem on higher dimensional CR compact manifolds. Comptes Rendus. Mathématique, Volume 345 (2007) no. 1, pp. 11-13. doi : 10.1016/j.crma.2007.05.006. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.05.006/

[1] A. Ambrosetti; M. Badiale Homoclinics: Poincaré–Melnikov type results via a variational approach, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 15 (1998), pp. 233-252

[2] T. Aubin; A. Bahri Méthode de topologie algebrique pour le probleme de la courbure scalaire prescrite, J. Math. Pures Appl., Volume 76 (1997), pp. 525-549

[3] T. Aubin; A. Bahri Une hypothese topologique pour le probleme de la courbure scalaire prescrite, J. Math. Pures Appl., Volume 76 (1997), pp. 843-850

[4] A. Bahri Critical Point at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., vol. 182, Longman Sci. Tech., Harlow, 1989

[5] A. Bahri An invariant for Yamabe-type flows with applications to scalar curvature problems in high dimensions. A celebration of J.F. Nash Jr., Duke Math. J., Volume 81 (1996), pp. 323-466

[6] A. Bahri; J.M. Coron The scalar curvature problem on the standard three dimensional spheres, J. Funct. Anal., Volume 95 (1991), pp. 106-172

[7] M. Ben Ayed; Y. Chen; H. Chtioui; M. Hammami On the prescribed scalar curvature problem on 4-manifolds, Duke Math. J., Volume 84 (1996), pp. 633-677

[8] H. Chtioui, M. Ould Ahmedou, R. Yacoub, in preparation

[9] N. Gamara The prescribed scalar curvature on a 3-dimensional CR manifold, Adv. Nonlinear Stud., Volume 2 (2002), pp. 193-235

[10] N. Gamara The CR Yamabe conjecture, the case n=1, J. Eur. Math. Soc., Volume 3 (2001), pp. 105-137

[11] N. Gamara; R. Yacoub CR Yamabe conjecture, the conformally flat case, Pacific J. Math., Volume 201 (2001), pp. 121-175

[12] D. Jerismand; J.M. Lee The Yamabe problem on CR manifolds, J. Differential Geom., Volume 25 (1987), pp. 167-197

[13] D. Jerismand; J.M. Lee Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem, J. Amer. Math. Soc., Volume 1 (1988), pp. 1-13

[14] D. Jerismand; J.M. Lee Intrinsic CR normal coordinates and the CR Yamabe problem, J. Differential Geom., Volume 29 (1989), pp. 303-343

[15] A. Malchiodi; F. Uguzzoni A perturbation result for the Webster scalar curvature problem on the CR sphere, J. Math. Pures Appl., Volume 81 (2002), pp. 983-997

Cited by Sources:

Comments - Policy


Articles of potential interest

Prescribing the Webster scalar curvature on CR spheres

Ridha Yacoub

C. R. Math (2011)


On the prescribed scalar curvature problem on Sn: The degree zero case

Randa Ben Mahmoud; Hichem Chtioui; Afef Rigane

C. R. Math (2012)


On the prescribed Q-curvature problem on Sn

Hichem Chtioui; Afef Rigane

C. R. Math (2010)